# SDR AALA20110806LAX01

- Difficulty date: August 5, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 63,331 hours, 17,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK FOR MID CABIN EMERGENCY LIGHTS WILL NOT TEST.  REPLACED BATTERY PACK FOR MID CABIN EMERGENCY LIGHTS.  OPS CHECK NORMAL.
